# SDR FDEA201302060289

- Difficulty date: February 6, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 28,459 hours, 19,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR DIFFICULT TO GET DOOR TO ARM PROPERLY, IN ARM POSITION, BUT TAKE REPEATED ATTEMPTS TO GET SLIDE ARMED LIGHT TO ILLUMINATE.  CLEANED DEBRIS FROM LT FWD ENTRY DOOR , OPERATED SLIDE ARM SYSTEM IAW MM REF 25-66-00-5.  ACFT OK TO CONTINUE.
